# SDR SIMA20220531002

- Difficulty date: May 31, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N212NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000504
- Aircraft time: 17,396 hours, 11,188 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Indication
- Location: Lh Brake
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MECH / LH RH BRAKE FAULT. EMERGENCY DECLARED, LH/RH BRAKE FAULT ADVISORY INDICATOR IN FLIGHT 3 TIMES EACH TIME LONGER INDICATION BEFORE DISAPEARING-C/A-T/S IAW ERJ 175 FIM 32-41-00-810-801-A. RESET BCM 1 AND 2 IAW ERJ 175-41-07. OPS CK GOOD. REF SNL170-32-0025 REV 2. NO FURTHER DEFECTS NOTED.
